# SDR CALA2017031000565

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 102,357 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH EXIT SIGNS AT UPPER DECK DOORS, ONE IN CENTER CEILING FORWARD AND ONE ABOVE THE R/H DOOR STAY ON WHEN EMERGENCY LIGHT SWITCH IS MOVED FROM ON TO ARMED. FOUND POWER SUPPLY M7050 BAD. REPLACED POWER SUPPLY AND BATTERY. OPS CHECK GOOD SYSTEM OPERATES NORMALLY. REF AMM 33-51-04.
